# SDR TWAA9819503

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970Z
- Make and model: Doug DC-9-15
- Aircraft serial: 45772
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 514
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, MAINT FOUND FUSELAGE SKIN CRACKED AT STA 514, LONGERON 18R.  ACCOMPLISHED FUSELAGE SKIN REPAIR PER SB 53-141 AND DOUGLAS DRAWING JO60108.
